# SDR TSAA9833464

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645423
- Condition: Crushed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BOTTOM SIDE HAS DENT AND A LARGE SMASH NOTED.  REPLACED LT AILERON IAW MM CHAPTER 27-11-0.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  33,673.9 HOURS.  TAC:  63,646.  (X)
